# SDR DL76L040275

- Difficulty date: March 28, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 63,026 hours, 9,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND FWD CABIN LEFT JUMPSEAT BY 1L DOOR FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT, TEST OK.
